# SDR RAIA201606160002

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 29,083 hours, 26,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 7, 16B IS INOP.  R&R CEILING EMERGENCY EXIT LIGHT BULB AT ROW 7, 16B.  OPS CHECK GOOD.
